Electron. J. Diff. Eqns., Vol. 2007(2007), No. 158, pp. 1-7.

Solution to nonlinear gradient dependent systems with a balance law

Zoubir Dahmani, Sebti Kerbal

In this paper, we are concerned with the initial boundary value problem (IBVP) and with the Cauchy problem to the reaction-diffusion system
$$ \displaylines{
 u_t-\Delta u    = -u^n |\nabla v |^p,\cr
 v_t-d \Delta v  =  u^n |\nabla v|^p,
where $1\leq p\leq 2$, d and n are positive real numbers. Results on the existence and large-time behavior of the solutions are presented.

Submitted April 15, 2007. Published November 21, 2007.
Math Subject Classifications: 35B40, 35B50, 35K57.
Key Words: Reaction-diffusion systems; global existence; asymptotic behavior; maximum principle.

Show me the PDF file (206 KB), TEX file, and other files for this article.

Zoubir Dahmani
Department of Mathematics, Faculty of Sciences
University of Mostaganem, Mostaganem, Algeria
email: zzdahmani@yahoo.fr
Sebti Kerbal
Department of Mathematics and Statistics
Sultan Qaboos Uiverstiy, Alkhod
Muscat, Sultanate of Oman
email: skerbal@squ.edu.om

Return to the EJDE web page